# SDR UPS08852075

- Difficulty date: April 20, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576947037
- Condition: Cracked
- Location: Lws 816
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING OUTBD LE UPPER RIB CRACKED JUST OUTBD OF ACCESS PNL 518A XFS816.0.  REPAIRED LT WING OUTBD LE UPPER RIB AT XFS816.0 IAW SRM 57-02-00 FIG 0 02 AND DWG 5769470-37.
